# SDR CALA2019010600032

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 73,352 hours, 16,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE SKIN HAS CORROSION LOCATED BETWEEN BS 1197 +110- BS 1197 + 132 STR 37R.
